# SDR VQMA202205060001

- Difficulty date: May 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N616RR
- Make and model: Gulstm GIV
- Aircraft serial: 1368
- Aircraft time: 9,634 hours, 4,937 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1159CE2003447
- Part serial: PPG00430
- Condition: Separated
- Location: Lh Aft Fuselage
- Part time: 9,634 hours, 4,937 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT BETWEEN PANC AND KSYA, THE LH AFT EMERGENCY EXIT WINDOW OUTER PANE CRACKED AND SEPARATED FROM THE AIRCRAFT.  THE SEPARATED WINDOW SECTIONS WERE INGESTED INTO THE LH ENGINE.  THE AIRCRAFT RETURNED SAFELY TO PANC.  NO LOSS OF PRESSURIZATION OCCURRED.  THE FLIGHT CREW WROTE UP THE FOLLOWING AML DISCREPANCY FOR THE LH ENGINE INGESTION: AML#: M217966 – “LH ENGINE EVM INDICATIONS OF 0.20 LP AND 0.14 HP AFTER AFT MOST LH WINDOW FAILURE. NO OTHER ABNORMAL INDICATIONS OR CAS MESSAGES.”  INSPECTION OF THE LH ENGINE FOUND MULTIPLE FAN BLADES DAMAGED.  BORESCOPE INSPECTION FOUND NO FURTHER DAMAGE TO THE LH ENGINE.     WINDOW REPAIR COMPLETED BY MOUNTAIN AVIATION ON MOUNTAIN AVIATION WORK ORDER MTN-2752: REPLACED #2 L/H EMERGENCY WINDOW WITH O/H UNIT (P/N OFF: 1159CE20034-37, S/N OFF: PPG00430; P/N ON: 1159CE20034-47, S/N ON:01389) PER GULFSTREAM GIV AMM 52-22-00. NEW SEALANT FORMED IN PLACE GASKET AND LEAK CHECK PER GULFSTREAM GIV AMM 56-21-00. NO LEAKS NOTED. WINDOW RIGGING ACCOMPLISHED PER GULFSTREAM GIV AMM 52-22-00.     ENGINE INSPECTION AND REPAIR COMPLETED BY STANDARD AERO (CRS#: YRRR491L) ON MOUNTAIN AVIATION WORK ORDER MTN-2753: REMOVED AND INSPECTED QTY 22 EA. STAGE 1 LP COMPRESSOR BLADES PER MM 72-31-12-990-004.  REJECTED QTY 10 EA. PER MM 72-31-12-210-001 B(3)(C)VI.  CONVEX SURFACE DENTS BEYOND .010.  PERFORMED BLEND REPAIR AND NDT INSPECT OF QTY 2 EA. PER MM HRS 3057 TASK 72-31-12-300-001.  PERFORMED BLUE FILLER BLADE PATH REPAIR PER MM 72-32-20-300-006 HRS 3097.  PERFORMED BORESCOPE INSPECTION FOR FOD PER MM 71-00-00-200-001.  NO DEFECTS NOTED BEYOND NOTED LP FAN BLADE DAMAGE.  REPLACED QTY 10 LP1 FAN BLADES WITH PN JR31983 TSO: 0, CSO: 0, TC: 10182.  RE-MAPPED FAN BLADES AND RECORDED IN ENGINE LOGBOOK.  PERFORMED LP TRIM BALANCE PROCEDURE WITH REFERENCE TO EMM 71-00-00-700-012-B012 TEST 9, TEC ACES INSTRUCTION DOCUMENT 1000-OM-01 REVISION 2 DATED 6/96, AND FAR 43-13 STANDARD PRACTICES.  REMOVED EXISTING TRIM WEIGHTS AS RECEIVED AND PERFORMED REFERENCE RUN.  1.85 IPS NOTED.  MAX NOTED FINAL TRIM BALANCE WAS .28 IPS @ 34.5% LP.  NOTHING ON COCKPIT VIBE SURVEY OVER .16 IPS NOTED @ 40% LP.  TAKEOFF VIBES @ .10 IPS.  49 GRAMS ADDED @ 240 DEGREES AND 5 GRAMS ADDED @ 300 DEGREES RELATIVE.  BALANCE WEIGHTS QTY 1 EA. UP60153, UP60154, AS44522-020, AND AS44522-030 UTILIZED.  PERFORMED GROUND POWER ASSURANCE AND COCKPIT VIBRATION SURVEY AS REQUIRED.  ALL WORK PERFORMED WITH REFERENCE TO TAY 611-8 MAINTENANCE MANUAL, M-TA Y-1RR, REVISION 140, DATED DEC 15, 2019, GULFSTREAM IV MAINTENANCE MANUAL REVISION 74 DATED MARCH 31, 2021, AND OTHER DATA AND METHODS ACCEPTABLE TO THE ADMINISTRATOR.
